# SDR S2YA960020

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 70522
- Condition: Shorted
- Location: Lt Engine
- Part time: 5,850 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

THE CREW OF FLT NR 1077.3 GRB-MKE - LANDED IN MKE AND DURING TAXI TO THE GATE THEY NOTICED THE LEFT FIRE WARNING T-HANDLE ANNUNCIATOR LIGHTS FLICKERED AND THEN STAYED 'ON'.  THE CREW STOPPED THE AIRCRAFT, PROCEEDED TO BLOW THE FIRE BOTTLE AND DEBOARDED THE AIRCRAFT VIA THE AIRSTAIR DOOR AS A PRECAUTION.  MAINTENANCE REPLACED THE LEFT ENGINE AFT FIRE LOOP TO FIX THE PROBLEM.  (M)
